# SDR WTAA950214

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Part number: MS3476L106S
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - NOSEWHEEL TILLER STEERING FAILED DURING PARKING.  MAINTENANCE REMOVED CORROSION FROM NOSEWHEEL STEERING FEEDBACK POTENTIOMETER ELECTRICAL CONNECTOR.  TILLER STEERING OPERATIONAL CHECK NORMAL DURING TAXI CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
